# SDR USAA040163

- Difficulty date: April 24, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N101UW
- Make and model: Airbus A320-214
- Aircraft serial: 0936
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN FRAME 68 AND 69 AT Y1244.6, Z240.  CORROSION: LEVEL 2; TASK NR JA-250-53500.  REMOVED AND REPLACED NEW FLOORBEAM.
